# SDR UALA2012111606622

- Difficulty date: November 15, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 66,978 hours, 11,870 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1317
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING LIGHT ABOVE 8H.  RELAMPED, CHECKS OKAY.
